# SDR ASAA2019010127647

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,485 hours, 12,332 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, L SIDE WINDOW HEAT OVERHEAT ILLUMINATED. GOOD RESET PER QRH, OPS NORMAL AFTER. GROUNDED - YES. VERIFIED LT NR 2 WINDOW SENSOR ALREADY WIRED TO SPARE POSITION. HOWEVER, FOUND SPARE TERMINAL LOOSE/BAD CONTACT. SECURED SENSOR WIRE TO SPARE SENSOR AND VERIFIED BOTH TERMINALS SECURE REF AMM 30-41-00-420-801. OPS CKS AND BITE CK GOOD.
